# SDR SWAA2022041893774

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 31,524 hours, 14,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY DOOR LOWER AFT ASSIST HANDLE IS LOOSE / [01] READJUSTED CABIN FWD ENTRY DOOR LOWER AFT ASSIST HANDLE PER AMM 20-50-11;[02] READJUSTED CABIN FWD ENTRY DOOR LOWER AFT ASSIST HANDLE PER AMM 52-11-31
